# SDR QMLA2019111019083

- Difficulty date: November 10, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N396LG
- Make and model: Snias AS350B3
- Aircraft serial: 3336
- Aircraft time: 8,955 hours, 39,533 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 8,653 hours, 26,327 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bolt
- Condition: Loose
- Location: Aft Tailboom
- Component: Tailboom, Airbus
- Component part number: 350A230000208
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 600 HOUR INSPECTION, FOUND TORQUE LOSS ON UPPER VERTICAL FIN BOLTS WHERE IT ATTACHES TO THE TAILBOOM. REMOVED UPPER AND LOWER FIN ASSY.FOUND THAT DOUBLER HOLDING NUT PLATES IS WORKING AGAINST TAILBOOM RING FRAME. HEARD A POPPING CRACKLING SOUND FROM UPPER UPPER DOUBLER DURING FIN REMOVAL. SUPPECTING CRACK UNDER DOUBLER AMC ENGINEERING CONTACTED FOUND DURING 600 HR INSPECTION. *** THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION ***
